You don't really say how you are going off them. Many would suggest you only go off one at a time and especially in the case of Lexapro, taper very slowly. You don't say how long you've been on them either and from what I understand the longer it's been the slower you should go. Taking months to a year to taper is often suggested if a faster taper isn't going well. I've found it suggested that you lower no more than 5-10% at a time and stabilize 2-4 weeks at each taper before going down further.
My daughter is tapering off Lex after several months on it. We knew to be careful withdrawing since she'd had withdrawal symptoms start when she was late taking a dose one time. This taper schedule has been working for her but is faster than some can tolerate.
She went from 10mg to 7.5mg for two weeks to 5mg for one month and then has been going down .5mg (yes ½ mg) every two weeks and is now ready to go down to her last .5mg step. This has taken months and is actually faster than many places would recommend though much slower than her pdoc suggested. She's doing very well with only some vivid dreams at each taper, some assorted temporary anger issues and one brief dizzy spell so far.
Best of luck to you.
Oops sorry I thought I'd read you were trying to go off both, now I see you are switching. I'm not quite awake yet this morning so never mind.
Still best of luck.....hopefully someone else will offer better help.
Many SSRI's cause weight gain, although Wellbutrin doesn't as much as some of the others.
You didn't state how long you have been on Wellbutrin, but don't expect any changes for 3-4 weeks.
Neither did you describe you ailment. If it's depression and that's what is causing you so much difficulty a simple anti-depressant may be suitable, but if you're suffering from anxiety also because of work or other things, you may need a different medication or a combination of medications.
Paxil is pretty good for depression and mild anxiety, however if you're in too much pain, you should talk to your doctor(preferably a psychiatrist) who may prescribe a fast acting benzo.
If you provide more information, we may be able to offer further suggestions.
Regardless, I hope things go well with you.
I have also been suffering from anxiety and depression and was on both Lexapro and Cymbalta for a little over 2 years. They helped at first, but after a little bit, there was no help from them. I gained about 40lbs in those 2 years and have been fiercely struggling to get it off. A week ago my new doctor told me that he wanted to start me on Wellbutrin XL. He didn't even have me wean off of the other 2, just stop taking those and start the Wellbutrin the next day. Ever since my head has been a dizzy, fuzzy, swimmy mess. Whenever I shift my eyes my temples throb, (not in a painful way), and I can even feel it in my fingers and hands. My concentration and focus is bascially non-existent. I have spent the last week watching stupid movies and tv shows because I can't really do much else. As well as everything I described so far, I feel like my depression has gotten so much worse. I am constantly on the verge of tears. Not just the regular I'm sad tears, but the sobbing for hours and losing my breath kind of tears.
Maybe I haven't been on Wellbutrin XL long enough, however, I just don't see how this is normal.
The only good thing I can say though is in the past week I have smoked so much less! This happened immediately after starting on this med. I didn't plan on trying to quit at all. I'm in the mind-frame of "one thing at a time", and quitting smoking wasn't on that list at all. (However, I'm not going to fight this.) For those who are recommended by their doctors to try Wellbutrin XL to quit smoking, I say go for it! Yesterday I only had 2 1/2 cigarettes in 24 hours. Today I have only smoked the other half that I didn't finish yesterday. (It is just about 6pm now and I have been awake since 10.)
All in all, if you want to try this for quitting smoking I say go for it! If you want to try Wellbutrin XL for anxiety and depression, I say go another way. Ask for other options. What I have been feeling like for the past week is definitely not worth it. (I am out of work so I have been lucky not having to worry about these "side effects" affecting my work performance.
IF THIS POST SEEMS TO BOUNCE ALL OVER THE PLACE OR DOESN'T READ TO WELL, I APOLOGIZE. LIKE I SAID ABOVE, MY FOCUS IS COMPLETELY OFF AND TRYING TO WRITE SOMETHING THAT MAKES SENSE IS REALLY HARD RIGHT NOW.